Computational performance bounds for Markov chains with applications

James R. Morrison, P. R. Kumar

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

For Markov chains exhibiting translation invariance of their transition probabilities on polyhedra covering the state space, we develop computational performance bounds for key measures of system performance. Duality allows us to obtain linear programming performance bounds. The Markov chains considered can be used to model multiclass queueing networks operating under affine index policies, a class of policies which subsume many that have been proposed.

Original languageEnglish
Pages (from-to)1306-1311
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume53
Issue number5
DOIs
StatePublished - 2008

Keywords

  • Dynamic programming
  • Markov processes
  • Queueing analysis
  • Semiconductor device manufacture

Fingerprint

Dive into the research topics of 'Computational performance bounds for Markov chains with applications'. Together they form a unique fingerprint.

Cite this